Jump to content
Acne.org
  • entries
    12
  • comments
    35
  • views
    9,074

My Roaccutane Journey Day 3

Emma0501

338 views

Having trouble falling asleep since starting roaccutane... Has this happened with anyone else?

Overall I'm feeling pretty good... My spots have flared up today though and can feel my lips starting to become tight.

I still feel pretty anxious about the side effects and any feeling, itch or slight pain I get I assume its the roacc lol! Hoping the anxiety passes soon :)

Any advice or comments about sleep are appreciated :)



4 Comments


Recommended Comments

I was the same about the anxiety! I would think "hmmm my leg is kinda sore...OH NO ITS THE ACCUTANE!" then had to remind myself that I wasn't even on it until the next day lol and I'm only a couple days ahead of you but have been using aquaphor which has been great for my lips if that helps at all :)

Share this comment


Link to comment

Lol sounds exactly like me! I'm driving myself crazy & only on day 3 lol!

I've got some blistex just now which is doing its job but going to invest in some aquaphor cause I've seen loads of people swear by it.

Have you had any issues with sleeping?

Share this comment


Link to comment

I just started it and had a very sleepless night last night along with some anxiety. I am not feeling emotionally anxious, but my body has that fight or flight feeling of the autonomic (?) system kicking in. I did some serious exercise two days ago and avoided caffeine and slept well then, so may be we just have to counteract this additional surge of energy.

Share this comment


Link to comment

I had a much better nite last nite so hoping it was just an inital side effect gettin the roaccutane into my system.

Hope ur anxiety goes away too :)

Share this comment


Link to comment
×